# SDR SWAA2022062721387

- Difficulty date: June 18, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 68,742 hours, 40,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1673 EMERGENCY EXIT LIGHT BATTERY PACK AT STA 952 WL 290 LBL 13 ALL ASSOCIATED LIGHTS INOP / [01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1673 WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION #1
